Alert archive / California / High Wind Watches in 2006

High Wind Watch 3, NWS Las Vegas, NV

February 3, 2006

NWS Las Vegas, NV issued this high wind watch at Feb 3, 2006, 3:15 AM PST. It took effect at Feb 4, 2006, 6:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 3, 2006, 3:15 AM PST (11:15 UTC)
In effect from
Feb 4, 2006, 6:00 AM PST
Expired
Feb 4, 2006, 3:28 AM PST
In force
Issued by
NWS Las Vegas, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 031115
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
315 AM PST FRI FEB 3 2006

CAZ026-031715-
/O.NEW.KVEF.HW.A.0003.060204T0600Z-060205T0000Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
315 AM PST FRI FEB 3 2006

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM 10 PM THIS EVENING THROUGH 4 PM
SATURDAY AFTERNOON.

A FRONTAL SYSTEM WILL CROSS THE REGION SATURDAY AND BRING WITH IT
VERY STRONG WINDS FRIDAY EVENING THROUGH SATURDAY AFTERNOON. WINDS
ARE EXPECTED TO BE IN THE 30 TO 40 MPH RANGE WITH GUSTS TO 60 MPH
ABOVE THE 5000 FOOT LEVEL.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO
MONITOR FORECASTS FOR THE LATEST INFORMATION.

$$
8 follow-up statements
000 
WWUS75 KVEF 031712
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
912 AM PST FRI FEB 3 2006

CAZ026-040115-
/O.CON.KVEF.HW.A.0003.060204T0600Z-060205T0000Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
912 AM PST FRI FEB 3 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY AFTERNOON ABOVE 5000 FEET...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY AFTERNOON.

A STRONG STORM SYSTEM WILL MOVE ACROSS NORTHERN CALIFORNIA ON SATURDAY
BRINGING WITH IT THE POTENTIAL FOR STRONG WINDS FRIDAY EVENING
THROUGH SATURDAY AFTERNOON. WESTERLY WINDS COULD REACH SUSTAINED
WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH AT ELEVATIONS
ABOVE 5000 FEET.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO
MONITOR FORECASTS FOR THE LATEST INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$
000 
WWUS75 KVEF 032310
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
310 PM PST FRI FEB 3 2006

CAZ026-040715-
/O.EXT.KVEF.HW.A.0003.060204T1400Z-060205T0200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
310 PM PST FRI FEB 3 2006

...HIGH WIND WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON. IT IS NO LONGER IN EFFECT FOR TONIGHT.

A STRONG STORM SYSTEM WILL MOVE ACROSS NORTHERN CALIFORNIA ON
SATURDAY AND POTENTIALLY GENERATE STRONG WINDS OVER THE SIERRA
NEVADA AND THE OWENS VALLEY. WEST WINDS SUSTAINED BETWEEN 35 AND 45
MPH WITH GUSTS TO AROUND 60 MPH ARE POSSIBLE TOMORROW MORNING AND
AFTERNOON ON THE EAST SLOPES OF THE SOUTHERN SIERRA NEVADA ABOVE 7000
FEET. IN ADDITION...STRONG WINDS MAY REACH THE FLOOR OF THE OWENS
VALLEY DURING THE AFTERNOON. WIND GUSTS IN THE VALLEY...ESPECIALLY
THE WESTERN PORTION...COULD REACH SPEEDS UP TO 60 MPH.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. PEOPLE LIVING IN
OR PLANNING TRAVEL THROUGH THE WATCH AREA SHOULD CONTINUE TO
MONITOR FORECASTS FOR UPDATED INFORMATION FROM THE NATIONAL WEATHER
SERVICE.

$$


OROW

HTTP://WEATHER.GOV/LASVEGAS
000 
WWUS75 KVEF 040719
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1119 PM PST FRI FEB 3 2006

CAZ026-041200-
/O.CON.KVEF.HW.A.0003.060204T1400Z-060205T0200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
1119 PM PST FRI FEB 3 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM PST SATURDAY
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM PST THROUGH 6 PM
SATURDAY

A STRONG STORM SYSTEM WILL MOVE ACROSS NORTHERN CALIFORNIA ON
SATURDAY AND GENERATE STRONG WINDS OVER THE SIERRA NEVADA AND
POTENTIALLY THE OWENS VALLEY. WEST WINDS SUSTAINED BETWEEN 35 AND
45 MPH WITH GUSTS TO AROUND 60 MPH ARE POSSIBLE TOMORROW MORNING
AND AFTERNOON ON THE EAST SLOPES OF THE SOUTHERN SIERRA NEVADA
ABOVE 7000 FEET. IN ADDITION...STRONG WINDS MAY REACH THE OWENS
VALLEY FLOOR DURING THE AFTERNOON. WIND GUSTS IN THE
VALLEY...ESPECIALLY THE WESTERN PORTION...COULD REACH SPEEDS UP TO
60 MPH.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. PEOPLE LIVING IN
OR PLANNING TRAVEL THROUGH THE WATCH AREA SHOULD CONTINUE TO
MONITOR FORECASTS FOR UPDATED INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$
000 
WWUS75 KVEF 041128
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
328 AM PST SAT FEB 4 2006

CAZ026-041930-
/O.UPG.KVEF.HW.A.0003.060204T1400Z-060205T0200Z/
/O.NEW.KVEF.WI.Y.0004.060204T1400Z-060205T0200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
328 AM PST SAT FEB 4 2006

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST
THIS AFTERNOON. THIS ADVISORY REPLACES THE HIGH WIND WATCH.

A LOW PRESSURE SYSTEM MOVING ACROSS NORTHERN CALIFORNIA TODAY WILL
BRING STRONG WESTERLY WINDS ACROSS THE SIERRA. THESE STRONG WINDS
WILL OCCASIONALLY SURFACE ALONG THE EAST SLOPES OF THE SIERRA AND
EVEN INTO THE OWENS VALLEY AT TIMES. WEST WINDS SUSTAINED BETWEEN
35 AND 45 MPH WITH GUSTS TO AROUND 60 MPH ARE POSSIBLE ALONG THE
EAST SLOPES OF THE SOUTHERN SIERRA NEVADA ABOVE 7000 FEET. IN
ADDITION...STRONG WINDS MAY REACH THE OWENS VALLEY FLOOR DURING
THE AFTERNOON. WIND GUSTS IN THE VALLEY... ESPECIALLY THE WESTERN
PORTION...COULD REACH SPEEDS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 141426
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
626 AM PST TUE MAR 14 2006

CAZ026-142230-
/O.CON.KVEF.HW.W.0003.000000T0000Z-060315T0200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
626 AM PST TUE MAR 14 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON. 

SUSTAINED WINDS OF 45 TO 55 MPH WITH OCCASIONAL GUSTS IN EXCESS
OF 70 MPH ARE EXPECTED TO DEVELOP IN ADVANCE OF A PACIFIC STORM
SYSTEM WHICH WILL MOVE THROUGH THE AREA THIS AFTERNOON AND
EVENING. THE WINDS ARE EXPECTED TO DEVELOP IN THE HIGHER TERRAIN
OF THE EASTERN SLOPES OF THE SOUTHERN SIERRAS THIS MORNING...AND
POSSIBLY SPREAD DOWN TO THE OWENS VALLEY THIS AFTERNOON. THE
STRONGEST WINDS ARE EXPECTED IN THE HIGHER TERRAIN...BUT GUSTS UP
TO 60 MPH WILL ALSO BE POSSIBLE IN THE OWENS VALLEY THIS
AFTERNOON.

THESE STRONG AND GUSTY WINDS WILL CAUSE AREAS OF POOR VISIBILITY IN
BLOWING DUST. TRAVELERS IN THE OWENS VALLEY SHOULD ANTICIPATED
VERY DIFFICULT DRIVING CONDITIONS...PARTICULARLY HIGH PROFILE
VEHICLES TRAVELING ALONG HIGHWAY 395.

PLEASE CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR
THE LATEST INFORMATION.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

MORGAN
000 
WWUS75 KVEF 141826
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1026 AM PST TUE MAR 14 2006

CAZ026-150200-
/O.CON.KVEF.HW.W.0003.000000T0000Z-060315T0200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
1026 AM PST TUE MAR 14 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

NO SURFACE REPORTS OF STRONG WINDS HAVE BEEN RECEIVED YET THIS
MORNING BUT SATELLITE SIGNATURES AND PILOT REPORTS CONTINUE TO
INDICATE A HIGH POTENTIAL FOR WARNING LEVEL WINDS TO DEVELOP OVER
THE NEXT FEW HOURS. REPORTS OF MODERATE TO SEVERE TURBULENCE ARE
NOW BEING RECEIVED AND DUST IS BEGINNING TO PICK UP OVER THE OWENS
DRY LAKE BED. 

SUSTAINED WINDS OF 45 TO 55 MPH WITH OCCASIONAL GUSTS IN EXCESS
OF 70 MPH ARE EXPECTED TO DEVELOP ALONG THE EASTERN SLOPES THIS
AFTERNOON...AND POSSIBLY SPREAD DOWN TO THE OWENS VALLEY THIS
AFTERNOON. THE STRONGEST WINDS ARE EXPECTED IN THE HIGHER
TERRAIN...BUT OCCASIONAL ISOLATED GUSTS BETWEEN 50 AND 60 MPH
WILL ALSO BE POSSIBLE IN THE OWENS VALLEY THIS AFTERNOON.

THESE STRONG AND GUSTY WINDS WILL CAUSE AREAS OF POOR VISIBILITY
IN BLOWING DUST. TRAVELERS IN THE OWENS VALLEY SHOULD ANTICIPATE VERY
DIFFICULT DRIVING CONDITIONS...PARTICULARLY HIGH PROFILE VEHICLES
TRAVELING ALONG HIGHWAY 395.

PLEASE CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR
THE LATEST INFORMATION.

$$
000 
WWUS75 KVEF 142335
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
335 PM PST TUE MAR 14 2006

CAZ026-150200-
/O.CON.KVEF.HW.W.0003.000000T0000Z-060315T0200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
335 PM PST TUE MAR 14 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

SUSTAINED WINDS OF 40 TO 50 MPH WITH OCCASIONAL GUSTS IN EXCESS
OF 60 MPH ARE EXPECTED TO CONTINUE THIS AFTERNOON FROM THE EASTERN
SIERRA SLOPES ACROSS THE OWENS VALLEY. AT LEAST SIX OBSERVATION 
SITES HAVE RECORDED WIND GUSTS IN THE 50 TO 60 MPH RANGE TODAY WITH
ONE LOCATION REPORTING A 66 MPH GUST.

THESE STRONG AND GUSTY WINDS WILL CONTINUE UNTIL AROUND 6 PM THEN
STEADILY DIMINISH AND SHIFT TO THE NORTHWEST BY AROUND 10 PM.

TRAVELERS SHOULD ANTICIPATE DANGEROUS DRIVING CONDITIONS FOR THE
REMAINDER OF THE AFTERNOON...PARTICULARLY HIGH PROFILE VEHICLES 
TRAVELING ALONG HIGHWAY 395. STRONG SUDDEN CROSS WINDS ALONG WITH
AREAS OF POOR VISIBILITY DUE TO BLOWING DUST COULD MAKE IT
DIFFICULT TO MAINTAIN CONTROL OF YOUR VEHICLE. CONSIDER DELAYING
YOUR TRIP UNTIL LATER THIS EVENING IF POSSIBLE.

PLEASE CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR
THE LATEST INFORMATION.

$$
000 
WWUS75 KVEF 150152
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
552 PM PST TUE MAR 14 2006

CAZ026-150300-
/O.EXP.KVEF.HW.W.0003.000000T0000Z-060315T0200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
552 PM PST TUE MAR 14 2006

...HIGH WIND WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON...

THE WINDS HAVE BEGUN TO DIMINISH ACROSS THE AREA AND THE HIGH
WIND WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM PST THIS AFTERNOON.
MOST LOCATIONS HAVE SEEN THE WIND TURN TO THE NORTHWEST OR NORTH
AND THE WIND SPEEDS TO DROP TO 20 TO 30 MPH IN THE OWENS VALLEY
AND ALONG THE EASTERN SIERRA AND THIS DOWNWARD TREND WILL
CONTINUE. WIND GUSTS TO 50 MPH ARE STILL POSSIBLE OVER THE NEXT
COUPLE OF HOURS IN THE HIGHER ELEVATIONS ALONG THE EASTERN SIERRA.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this high wind watch went out at Feb 3, 3:15 AM PST, 0 minutes earlier.

Area forecast discussion, Feb 3, 3:15 AM PST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
315 AM PST FRI FEB 3 2006

.SYNOPSIS...TODAY AND SATURDAY WILL SEE CONTINUED WELL ABOVE NORMAL
TEMPERATURES AND SUNNY SKIES. A PACIFIC STORM WILL MOVE THROUGH THE
PACIFIC NORTHWEST STATES ON SATURDAY AND WILL BRING INCREASED WIND
SPEED TO THE AREA...WHILE THE SIERRA AND OWENS VALLEY WILL
EXPERIENCE STRONG AND GUSTY WINDS.
&&

.SHORT TERM...RIDGE AXIS WILL WILL CONTINUE TO BUILD OVER THE REGION
TODAY. EXPECT A SLIGHT INCREASE IN TEMPERATURES TODAY IN RESPONSE
AND A DECREASE IN THE CIRRUS COVER. NEXT TROUGH THAT IS PUSHING THE
RIDGE EAST IS EXPECTED TO COME INLAND SATURDAY. MOST MOISTURE AND
ENERGY WILL STAY NORTH OF OUR FORECAST AREA WHILE THE ASSOCIATED
FRONT LOOKS TO STALL OUT IN CENTRAL NEVADA. BIGGEST CONCERN WILL BE
SIERRA SLOPE WINDS. 00Z 12KM WRF DOES NOT HAVE AS STRONG AN
INVERSION LEVEL OVER THE MOUNTAIN TOPS AS EARLIER RUNS BUT WIND
SPEEDS AND PROFILES ARE MORE FAVORABLE FOR DOWNSLOPE WINDS. HAVE
GONE AHEAD AND ISSUED A HIGH WIND WATCH FOR ABOVE 5000 FEET IN
SIERRA/OWENS VALLEY ZONE FOR LATE TONIGHT AND INTO SATURDAY
AFTERNOON. OTHER THAN THAT NOT MUCH ELSE CHANGED FORM PREVIOUS
FORECAST.
&&

LONG TERM...NO MAJOR CHANGES IN THE MODEL SOLUTIONS AND THEY ARE
GENERALLY IN FAIR AGREEMENT. UPPER RIDGE AMPLIFYING JUST OFFSHORE
MONDAY WITH A SHORTWAVE TROUGH DIVING SOUTH ACROSS NEVADA MONDAY
THROUGH TUESDAY. THIS FEATURE STILL LOOKS TO BE QUITE DRY AND WILL
JUST KNOCK TEMPERATURES DOWN A FEW DEGREES. THIS TROUGH BECOMES LESS
DEFINED WEDNESDAY WHILE AN UPPER HIGH BUILDS OVER THE GREAT BASIN.
DRY WEATHER WILL CONTINUE WITH LITTLE CHANGE IN TEMPERATURES
COMPARED TO TUESDAY...STILL SEVERAL DEGREES ABOVE NORMAL. SOME MINOR
DIFFERENCES IN MODEL SOLUTIONS THURSDAY BUT GENERALLY LOOKS LIKE THE
UPPER HIGH WILL WEAKEN SOMEWHAT AND MAYBE MOVE EAST A BIT WHILE A
WEAK UPPER TROUGH APPROACHES THE CALIFORNIA COAST FROM THE
SOUTHWEST. 06Z GFS DEVELOPING SOME QPF OVER THE SIERRA BUT FOR NOW
WILL KEEP DRY CONDITIONS GOING AS OTHER MODELS LOOK DRY.
&&

.AVIATION...TAF ADEQUATELY COVERS ALL SIGNIFICANT WEATHER EXPECTED
AT KLAS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...NONE.
.AZ...NONE.
.CA...HIGH WIND WATCH CA26 10 PM FRIDAY TO 4 PM SATURDAY.
&&

JACQUES/HARRISON

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Feb 2, 10:41 AM PST, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
1041 AM PST THU FEB 2 2006

CAZ026-031845-
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
1041 AM PST THU FEB 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG TROUGH OF LOW PRESSURE WILL MOVE INTO THE PACIFIC
NORTHWEST COAST ON SATURDAY. STRONG WINDS WILL DEVELOP OVER THE EAST
SLOPES OVER THE SOUTHERN SIERRA NEVADA ON SATURDAY AS THE SYSTEM
CROSSES THROUGH NORTHERN CALIFORNIA. ALTHOUGH DETAILS ARE VERY
UNCERTAIN AT THIS POINT...THERE IS POTENTIAL FOR STRONG DOWNSLOPE
WINDS TO AFFECT THE OWENS VALLEY ON SATURDAY. A WIND ADVISORY OR A
HIGH WIND WATCH MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ON THE EAST SLOPES OF THE SOUTHERN SIERRA NEVADA AND IN
THE OWENS VALLEY ARE ENCOURAGED TO REPORT EITHER SUSTAINED WINDS
OR WIND GUSTS IN EXCESS OF 50 MPH.

OROW

Nearby

High Wind Watches in California, 2006Every high wind watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.